MathSciNet Relay Station
MathSciNet bibliographic data
MR1373068 (97b:47003) 47A15 (47D25)
Azoff, Edward A.; Ptak, Marek On rank two linear transformations and reflexivity. J. London Math. Soc. (2) 53 (1996), no. 2, 383–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement